# SDR HALA2011071900327

- Difficulty date: July 19, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 95,974 hours, 18,330 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2914
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN REASON UNKNOWN PRIOR TO PUSH BACK.  R & R APU IAW HAL M255-767,OPS CHECKED GOOD.  NO FAULTS NOTED.  BITE CHECKED GOOD.
